# SDR DXTA200803198

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN.  KMDW-KMKG.  (A)
